# SDR ABXA9500859

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591442663
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE ACCOMPLISHING AD 81-26-03, SB A53-147, FOUND A CRACK IN THE FUSELAGE SKIN AT STA 996, LONGERON 7 AND 8L.  REPAIRED IAW ABX REA D953-12407-MR.
